# SDR 96FDEA00930

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518391
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, -1) ON UPPER FLANGE OF FLOOR BEAM BS 680 BETWEEN LBL 9 TO 13 LBL 19 TO 2 RBL 10 WL 208.  REMOVED CORRODED UPPER FLANGE OF FLOOR BEAM BS 680 LBL 31.5 TO RBL 12 WL 208.  FABRICATED, CLEANED, TREATED AND INSTALLED REPAIR PARTS IAW FEDEX SRM 53-10-8.
